# SDR UALA2012032801960

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,659 hours, 13,295 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APPLYING POWER TOWARDS TAKE OFF, HAD LEFT ENGINE CONTROL EICAS.   WENT OUT AFTER REDUCING THRUST.  CREW REPORTED EICAS MESSAGE WAS IMMEDIATE AND THROTTLE WAS RETARDED IMMEDIATELY.
